# SDR V0XD20140828167

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: SH670365053
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER OVERWING EXIT DOOR PRESS SEAL HAS A HOLE IN IT.  REPLACED RT EMER OVERWING EXIT DOOR PRESS SEAL WITH NEW SEAL IAW AMM 52-21-07.  SEE WORK ORDER 80242, WORK CARD 8045.  PN SH670-36505-3 SEAL.
